MathSciNet Relay Station
MathSciNet bibliographic data
MR1043404 (91d:53094) 53C55 (53C15)
Blair, David E. Nonexistence of $4$-dimensional almost Kaehler manifolds of constant curvature. Proc. Amer. Math. Soc. 110 (1990), no. 4, 1033–1039.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement